MathSciNet Relay Station
MathSciNet bibliographic data
MR1157322 (92m:35136) 35K57 (35K40)
Wiegner, Michael Global solutions to a class of strongly coupled parabolic systems. Math. Ann. 292 (1992), no. 4, 711–727.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement